MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Model Number 195215
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service representative (fsr) found that the level sensor seemed to trigger a 'not attached' alarm easier than the new sensor.The new sensor sat flatter on the level test tool than the old one with a constant circular contact patch.The fsr replaced the level sensor as precaution.The fsr also found that the level sensors were misplaced in the module and spoke to staff about the correct orientation.The unit operated to the manufacturer's specifications.
 
Event or Problem Description
It was reported that during priming of the device for a cardiopulmonary bypass (cpb) procedure, the yellow level sensor was repeatedly giving 'not attached' alarms.As a result, an alternate device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
 
Additional Manufacturer Narrative
Updated block: h6.The reported complaint was confirmed.During laboratory analysis, the product surveillance technician (pst) connected the yellow level sensor to lab use only (luo) testing equipment.The sensor was attached to the reservoir as described in the instructions for use (ifu) and there were no issues.The system was left operating for a few hours and there were no errors throughout the evaluation.The message was likely due to the mounting pad not being fully adhered to the reservoir and becoming disconnected.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
ADVANCED PERFUSION SYSTEM 1
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
6200 jackson road
ann arbor, MI 48103
7346634145
MDR Report Key22339998
Report Number1828100-2025-00145
Device Sequence Number18434786
Product Code DTQ
UDI-Device Identifier00886799000489
UDI-Public(01)00886799000489(11)210415
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K172220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number195215
Device Catalogue Number195215
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer07/02/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown